# SDR O2GA2022040583801

- Difficulty date: March 29, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N838CC
- Make and model: Gulstm G280
- Aircraft serial: 2121
- Aircraft time: 1,485 hours, 895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820118
- Part serial: 19248H5578
- Condition: Failed
- Location: Cockpit
- Part time: 1,485 hours, 895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT CO-PILOTS WINDSHIELD CRACKED. FOLLOWED CHECKLIST, EMERGENCY DECLARED. LANDING INTO KPDK WAS UNEVENTFUL. MAINTENANCE REPLACED THE CO-PILOTS WINDSHIELD. WINDSHIELD HEAT FUNCTIONAL CHECK PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
